# SDR 2A6R2021051060504

- Difficulty date: May 10, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N530LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0471
- Aircraft time: 4,970 hours, 16,213 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: L533M1014106
- Condition: Corroded
- Location: Cockpit
- Part time: 4,970 hours, 16,213 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION FOUND THE PILOT'S SIDE COCKPIT FLOOR GROUND BRACKET AND UPPER AND LOWER SKIN CORRODED AT F.S. 1700
